# SDR IPXA2017022314347

- Difficulty date: February 1, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: NCA6246
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT NLG TRUNNION INBD BUSHING LOOSE.  REPAIRED THE TRUNNION IAW SRM 53-10-14, REPAIR 1, FIG. 201.
